MathSciNet Relay Station
MathSciNet bibliographic data
MR2436875 (2009g:26037) 26E60 (26D15)
Perić, I. Mixed means for centered and uncentered averaging operators over spheres and related results. Banach J. Math. Anal. 2 (2008), no. 2, 150–162.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement